FRANÇAIS
A showcase of ÉTS researchers’ publications and other contributions
SEARCH

A conservative stabilized finite element method for the magneto-hydrodynamic equations

Ben Salah, Nizar, Soulaïmani, Azzeddine, Habashi, W. G. et Fortin, Michel. 1999. « A conservative stabilized finite element method for the magneto-hydrodynamic equations ». International Journal for Numerical Methods in Fluids, vol. 29, nº 5. pp. 535-554.
Compte des citations dans Scopus : 37.

The full text of this document is not available here.
Rechercher dans Google Scholar
Item Type: Peer reviewed article published in a journal
Professor:
Professor
Soulaïmani, Azzeddine
Affiliation: Génie mécanique
Date Deposited: 29 Oct 2012 20:47
Last Modified: 29 Oct 2012 20:47
URI: http://espace2.etsmtl.ca/id/eprint/2258

Actions (login required)

View Item View Item